Alert archive / Alabama / Tornado Warnings in 2007

Tornado Warning 81, NWS Birmingham, AL

March 1, 2007Hale County, Alabama

NWS Birmingham, AL issued this tornado warning at Mar 1, 2007, 4:52 PM CST for Hale County, Alabama. It was in force for 38 min. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Mar 1, 2007, 4:52 PM CST (22:52 UTC)
Expired
Mar 1, 2007, 5:30 PM CST
In force
38 min
Issued by
NWS Birmingham, AL
Area
Counties, with a storm outline in the text

County Hale County, AL

The radar

The Birmingham radar (KBMX), 89 km from the middle of the area, began a volume at 22:53 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Mar 1, 5:04 PM CSTHAIL 0.25Akron, ALNUMEROUS REPORTS OF PEA SIZE HAIL IN AKRON.
Mar 1, 5:04 PM CSTHAIL 0.25Akron, ALNUMEROUS REPORTS OF PEA SIZE HAIL WERE RECEIVED FROM THE AKRON AREA.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Mar 1, 7:28 AM CSTTornado Watch PDSSPC12 hr

The nearest sounding before it

Birmingham, AL (KBMX), launched 12:00Z, 10.9 hours before the alert went out and 89 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Birmingham, AL at 12:00Z on 2007-03-01Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Birmingham, AL at 12:00Z on 2007-03-01The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 724 square meters per square second.1939587897117Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
755 m above ground
0-6 km bulk shear
68 kt
0-1 km storm-relative helicity
724 m²/s²
0-3 km storm-relative helicity
855 m²/s²
Significant tornado parameter
0.0
Supercell composite
3.1

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WFUS54 KBMX 012252 RRA
TORBMX
ALC065-012330-
/O.NEW.KBMX.TO.W.0081.070301T2252Z-070301T2330Z/

BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE BIRMINGHAM AL
452 PM CST THU MAR 1 2007

THE NATIONAL WEATHER SERVICE IN BIRMINGHAM HAS ISSUED A

* TORNADO WARNING FOR...
  HALE COUNTY IN WEST CENTRAL ALABAMA

* UNTIL 530 PM CST

* AT 449 PM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO 15 MILES
  SOUTHWEST OF MOUNDVILLE...OR ABOUT 17 MILES NORTHWEST OF
  GREENSBORO...MOVING NORTHEAST AT 60 MPH.

* THE TORNADO IS WILL BE NEAR...
  MOUNDVILLE BY 500 PM CST

WHEN A TORNADO WARNING IS ISSUED BASED ON DOPPLER RADAR...IT MEANS
THAT STRONG ROTATION HAS BEEN DETECTED IN THE STORM. A TORNADO MAY
ALREADY BE ON THE GROUND...OR IS EXPECTED TO DEVELOP SHORTLY. IF YOU
ARE IN THE PATH OF THIS DANGEROUS STORM...MOVE INDOORS AND TO THE
LOWEST LEVEL OF THE BUILDING. STAY AWAY FROM WINDOWS. IF DRIVING...DO
NOT SEEK SHELTER UNDER A HIGHWAY OVERPASS.

THE SAFEST PLACE TO BE DURING A TORNADO IS IN A BASEMENT. GET UNDER A
WORKBENCH OR OTHER PIECE OF STURDY FURNITURE. IF NO BASEMENT IS
AVAILABLE...SEEK SHELTER ON THE LOWEST FLOOR OF THE BUILDING IN AN
INTERIOR HALLWAY OR ROOM SUCH AS A CLOSET. USE BLANKETS OR PILLOWS TO
COVER YOUR BODY AND ALWAYS STAY AWAY FROM WINDOWS.

IF IN MOBILE HOMES OR VEHICLES...EVACUATE THEM AND GET INSIDE A
SUBSTANTIAL SHELTER. IF NO SHELTER IS AVAILABLE...LIE FLAT IN THE
NEAREST DITCH OR OTHER LOW SPOT AND COVER YOUR HEAD WITH YOUR HANDS.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 600 PM CST THURSDAY EVENING
FOR ALABAMA. A TORNADO WATCH ALSO REMAINS IN EFFECT UNTIL 800 PM CST
THURSDAY EVENING FOR EASTERN ALABAMA.

TO REPORT SEVERE WEATHER...
ON THE WEB WWW.SRH.NOAA.GOV/BMX (SUBMIT A STORM REPORT)
CALL 1-800-856-0758.

LAT...LON 3289 8780 3275 8780 3273 8758 3292 8746
      3300 8752 3299 8769

$$

KSL
1 follow-up statement
000 
WWUS54 KBMX 012259
SVSBMX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
459 PM CST THU MAR 1 2007

ALC065-012330-
/O.CON.KBMX.TO.W.0081.000000T0000Z-070301T2330Z/
HALE AL-
459 PM CST THU MAR 1 2007

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 530 PM CST FOR NORTHERN
HALE COUNTY...

AT 457 PM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A TORNADO.  THIS TORNADO WAS LOCATED NEAR AKRON...OR ABOUT
14 MILES NORTHWEST OF GREENSBORO...MOVING EAST AT 55 MPH.

THE TORNADO WILL BE NEAR...
  7 MILES SOUTH OF MOUNDVILLE BY 505 PM CST
  WILEY BY 510 PM CST

LAT...LON 3289 8780 3275 8780 3275 8750 3292 8746
      3300 8752 3299 8769

$$
STEFKOVICH

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Birmingham, AL wrote its last area forecast discussion before this tornado warning went out at Mar 1, 12:09 PM CST, 4 hours 43 minutes earlier.

Area forecast discussion, Mar 1, 12:09 PM CST, 4 hours 43 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE BIRMINGHAM AL
1209 PM CST THU MAR 1 2007

.UPDATE...FOR 00Z AVIATION.

&&

.DISCUSSION...

MAIN LINE OF CONVECTION CONTINUES TO PUSH THROUGH CENTRAL ALABAMA
WITH SEVERAL DISCRETE CELLS AHEAD OF THE MAIN LINE.  COUNTIES WILL
GRADUALLY BE CLEARED FROM THE WATCH BEHIND THE MAIN LINE.

&&

.AVIATION...DISCUSSION FOR 00Z TAFS.

COLD FRONT CONTINUES TO PUSH INTO WEST ALABAMA.  SHOWERS AND
THUNDERSTORMS WILL CONTINUE AHEAD OF AND ALONG THE FRONT BUT SHOULD
BE PUSHING OUT OF SOUTHEAST ALABAMA AROUND 04Z.  CONDITIONS ARE
EXPECTED TO IMPROVE RAPIDLY BEHIND THE FRONT FRONT WITH CEILINGS
ABOVE 4000 FT THEN SCT CIRRUS LATER IN THE EVENING.

FOR EET, ANB, MGM AND TOI...LOOK FOR ONGOING CONVECTION THROUGH THE
NEXT FEW HOURS WITH IFR CEILING AND VIS WITHIN THUNDERSTORMS.  WINDS
WILL BE SOUTHERLY AND GUSTING TO 30KT UNTIL FRONTAL PASSAGE THEN
BECOMING WEST NORTHWEST.

FOR TCL AND BHM...CLEARING LINE IS APPROACHING AND VFR CONDITIONS
ARE EXPECTED THROUGH THE REMAINDER OF THE EVENING.  WINDS WILL BE
WEST NORTHWEST THROUGH THE EVENING.

&&

.BMX WATCHES/WARNINGS/ADVISORIES...
AL...LAKE WIND ADVISORY ALL AREAS UNTIL 8 PM TONIGHT.

&&
Hazardous weather outlook, Mar 1, 4:50 PM CST, 2 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE BIRMINGHAM AL
450 PM CST THU MAR 1 2007

ALZ011>015-017>050-022300-
AUTAUGA-BARBOUR-BIBB-BLOUNT-BULLOCK-CALHOUN-CHAMBERS-CHEROKEE-
CHILTON-CLAY-CLEBURNE-COOSA-DALLAS-ELMORE-ETOWAH-FAYETTE-GREENE-HALE-
JEFFERSON-LAMAR-LEE-LOWNDES-MACON-MARENGO-MARION-MONTGOMERY-PERRY-
PICKENS-PIKE-RANDOLPH-RUSSELL-SHELBY-ST CLAIR-SUMTER-TALLADEGA-
TALLAPOOSA-TUSCALOOSA-WALKER-WINSTON-
450 PM CST THU MAR 1 2007

...HIGH RISK OF SEVERE THUNDERSTORMS WITH TORNADOES TODAY...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE COUNTIES SERVED BY
THE NATIONAL WEATHER SERVICE OFFICE IN BIRMINGHAM.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

THERE IS A SERIOUS THREAT OF SEVERE THUNDERSTORMS...INCLUDING A HIGH
RISK OF TORNADOES...ACROSS MUCH OF CENTRAL ALABAMA THIS AFTERNOON
INTO THE OVERNIGHT HOURS.

NUMEROUS THUNDERSTORMS...ALONG AND AHEAD OF A WARM FRONT NOW
EDGING INTO NORTHWESTERN ALABAMA WILL CONTINUE TO MOVE
EASTWARD ACROSS THE STATE...KEEPING THE THREAT FOR SEVERE WEATHER IN
THE FORECAST AS LATE AS 10 PM. LARGE HAIL...LOCALLY DAMAGING
WINDS AND TORNADOES...PERHAPS VIOLENT TORNADOES ARE EXPECTED
GENERALLY SOUTHEAST OF A LINE FROM GRAYSON TO MILLPORT.

THIS OUTBREAK IS PROVING TO BE SIGNIFICANT SEVERE WEATHER AND TORNADO
EVENT ACROSS CENTRAL ALABAMA. EVERYONE ACROSS THE AREA SHOULD
CONTINUE TO MONITOR THE LATEST FORECASTS AND STATEMENTS....AND
QUICKLY IMPLEMENT YOUR EMERGENCY PLAN IF A WARNING IS ISSUED FOR
YOUR AREA.

ADDITIONALLY...WINDS WILL BE GUSTY THROUGHOUT THE DAY AND LAST INTO
THE EVENING HOURS...EVEN OUTSIDE OF THUNDERSTORM AREAS. A LAKE WIND
ADVISORY HAS BEEN ISSUED.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

ACTIVATION OF STORM SPOTTERS AND EMERGENCY MANAGEMENT PERSONNEL WILL
LIKELY BE NEEDED ON THURSDAY.

12/SIRMON

In the hours before

Local storm report, Mar 1, 3:48 PM CST, 1 hour 4 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE BIRMINGHAM AL
348 PM CST THU MAR 01 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0330 PM     HAIL             SAMANTHA                33.41N 87.58W
03/01/2007  E1.75 INCH       TUSCALOOSA         AL   EMERGENCY MNGR

            GOLF BALL SIZE HAIL REPORTED AND STRUCTURAL DAMAGE IN
            SAMANTHA.

&&

DSMITH
Local storm report, Mar 1, 3:49 PM CST, 1 hour 3 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE BIRMINGHAM AL
349 PM CST THU MAR 01 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0330 PM     TSTM WND DMG     SAMANTHA                33.41N 87.58W
03/01/2007                   TUSCALOOSA         AL   EMERGENCY MNGR

            STRUCTURAL DAMAGE AND GOLF BALL SIZE HAIL IN SAMANTHA.
            POSSIBLE TORNADO.

&&

DSMITH
Local storm report, Mar 1, 4:22 PM CST, 30 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE BIRMINGHAM AL
422 PM CST THU MAR 01 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0415 PM     FUNNEL CLOUD     CARBON HILL             33.90N 87.53W
03/01/2007                   WALKER             AL   PUBLIC

            PUBLIC REPORTS A FUNNEL CLOUD OVER CARBON HILL MOVING
            TOWARD MANCHESTER.

0350 PM     TSTM WND DMG     SAMANTHA                33.41N 87.58W
03/01/2007                   TUSCALOOSA         AL   EMERGENCY MNGR

            ROOF DESTROYED ON HOME. POSSIBLE TORNADO DMG.

0350 PM     FUNNEL CLOUD     NORTHPORT               33.24N 87.59W
03/01/2007                   TUSCALOOSA         AL   TRAINED SPOTTER

            REPORTED BY SPOTTER

0350 PM     HAIL             TUSCALOOSA              33.24N 87.54W
03/01/2007  E0.50 INCH       TUSCALOOSA         AL   TRAINED SPOTTER

0345 PM     FUNNEL CLOUD     NE TUSCALOOSA           33.24N 87.54W
03/01/2007                   TUSCALOOSA         AL   EMERGENCY MNGR

0335 PM     TORNADO          RAMER                   32.06N 86.23W
03/01/2007                   MONTGOMERY         AL   EMERGENCY MNGR

            UNCONFIRMED TORNADO TOUCHDOWN

0335 PM     HAIL             2 N OAK GROVE           33.22N 86.30W
03/01/2007  E0.88 INCH       TALLADEGA          AL   AMATEUR RADIO

0335 PM     FLOOD            MONTGOMERY              32.35N 86.28W
03/01/2007                   MONTGOMERY         AL   AMATEUR RADIO

            VAUGHN RD. DITCHES OVERFLOWING.

0330 PM     TSTM WND DMG     SAMANTHA                33.41N 87.58W
03/01/2007                   TUSCALOOSA         AL   EMERGENCY MNGR

            STRUCTURAL DAMAGE AND GOLF BALL SIZE HAIL IN SAMANTHA.
            POSSIBLE TORNADO.

0330 PM     TSTM WND DMG     FAYETTE                 33.69N 87.83W
03/01/2007                   FAYETTE            AL   AMATEUR RADIO

            CO RD 49. WORKSHOP DESTROYED. OTHER STRUCTURAL DAMAGE.
            POSSIBLE TORNADO DAMAGE.

0330 PM     HAIL             TUSCALOOSA              33.24N 87.54W
03/01/2007  E1.00 INCH       TUSCALOOSA         AL   FIRE DEPT/RESCUE

            GENA IN TUSCALOOSA CO.

0330 PM     HAIL             2 N NORTHPORT           33.27N 87.59W
03/01/2007  E0.50 INCH       TUSCALOOSA         AL   AMATEUR RADIO

0330 PM     HEAVY RAIN       MONTGOMERY              32.35N 86.28W
03/01/2007  E3.00 INCH       MONTGOMERY         AL   AMATEUR RADIO

            MONTGOMERY COUNTY MEASURED.

0325 PM     HAIL             NORTHPORT               33.24N 87.59W
03/01/2007  E1.75 INCH       TUSCALOOSA         AL   AMATEUR RADIO

&&

DSMITH
Local storm report, Mar 1, 4:24 PM CST, 28 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE BIRMINGHAM AL
424 PM CST THU MAR 01 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0412 PM     TSTM WND DMG     1 SE GRAYSVILLE         33.62N 86.96W
03/01/2007                   JEFFERSON          AL   LAW ENFORCEMENT

            TREES AND POWER LINES DOWN IN THE WESTWOOD COMMUNITY.

0415 PM     FUNNEL CLOUD     CARBON HILL             33.90N 87.53W
03/01/2007                   WALKER             AL   PUBLIC

            PUBLIC REPORTS A FUNNEL CLOUD OVER CARBON HILL MOVING
            TOWARD MANCHESTER.

&&

DES
Local storm report, Mar 1, 4:29 PM CST, 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
429 PM CST THU MAR 01 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0428 PM     FLASH FLOOD      NORTHPORT               33.24N 87.59W
03/01/2007                   TUSCALOOSA         AL   EMERGENCY MNGR

            COUNTY ROAD 171 ON NORTH SIDE OF CITY FLOODED AND
            IMPASSABLE.

&&

DES
Local storm report, Mar 1, 4:30 PM CST, 22 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE BIRMINGHAM AL
430 PM CST THU MAR 01 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0418 AM     HAIL             10 SE CENTRE            34.05N 85.55W
03/01/2007  E0.50 INCH       CHEROKEE           AL   PUBLIC

            DIME SIZE HAIL REPORTED ACROSS SOUTHEAST CHEROKEE COUNTY.

0425 AM     HAIL             WINFIELD                33.93N 87.80W
03/01/2007  M0.75 INCH       MARION             AL   FIRE DEPT/RESCUE

            PENNY SIZE HAIL REPORTED BY WINFIELD FIRE DEPARTMENT

1154 AM     HAIL             10 S LINDEN             32.16N 87.79W
03/01/2007  E0.25 INCH       MARENGO            AL   EMERGENCY MNGR

            PEA HAIL REPORTED AT DIXONS MILL

1158 AM     FUNNEL CLOUD     8 N BEXAR               34.31N 88.15W
03/01/2007                   MARION             AL   PUBLIC

            PUBLIC REPORT THROUGH EMERGENCY MANAGEMENT OF A FUNNEL
            CLOUD

1240 PM     TSTM WND DMG     ORRVILLE                32.31N 87.25W
03/01/2007                   DALLAS             AL   EMERGENCY MNGR

            ROOF OFF HOUSE NEAR ORRVILLE. POSSIBLE TORNADO

0245 PM     FUNNEL CLOUD     VERNON                  33.76N 88.11W
03/01/2007                   LAMAR              AL   EMERGENCY MNGR

            DAMAGE REPORTED IN VERNON. POSSIBLE TORNADO.

0300 PM     HAIL             2 E ELROD               33.25N 87.75W
03/01/2007  E0.88 INCH       TUSCALOOSA         AL   EMERGENCY MNGR

            NICKEL SIZE HAIL IN THE BUHL COMMUNITY. FUNNEL CLOUD
            REPORTED OVER BUHL

0305 PM     TORNADO          12 SE HAYNEVILLE        32.06N 86.43W
03/01/2007                   LOWNDES            AL   EMERGENCY MNGR

            TOUCHDOWN REPORTED IN SANDY RIDGE. SEVERAL HOUSES
            DAMAGED.

0310 PM     FUNNEL CLOUD     4 S WINFIELD            33.87N 87.80W
03/01/2007                   FAYETTE            AL   EMERGENCY MNGR

            FUNNEL CLOUD REPORTED 4 MILES SOUTH OF WINFIELD.

0315 PM     HAIL             SAMANTHA                33.41N 87.58W
03/01/2007  E1.00 INCH       TUSCALOOSA         AL   EMERGENCY MNGR

            HAIL W/ TREES DOWN

0315 PM     TSTM WND DMG     FAYETTE                 33.69N 87.83W
03/01/2007                   FAYETTE            AL   EMERGENCY MNGR

            ROOF DAMAGE NEAR HWY 107 WITH TREES DOWN. POSSIBLE
            TORNADO DAMAGE.

0315 PM     TORNADO          10 SE HAYNEVILLE        32.08N 86.46W
03/01/2007                   LOWNDES            AL   EMERGENCY MNGR

            EMA REPORTS TOUCHDOWN IN LETOHATCHEE/SANDY RIDGE.
            UNACCESSABLE AREA DUE TO DAMAGE. ASSISSTANCE FROM MGM SO
            REQUESTED.

0325 PM     HAIL             NORTHPORT               33.24N 87.59W
03/01/2007  E1.75 INCH       TUSCALOOSA         AL   AMATEUR RADIO

0330 PM     HEAVY RAIN       MONTGOMERY              32.35N 86.28W
03/01/2007  E3.00 INCH       MONTGOMERY         AL   AMATEUR RADIO

            MONTGOMERY COUNTY MEASURED.

0330 PM     HAIL             2 N NORTHPORT           33.27N 87.59W
03/01/2007  E0.50 INCH       TUSCALOOSA         AL   AMATEUR RADIO

0330 PM     HAIL             TUSCALOOSA              33.24N 87.54W
03/01/2007  E1.00 INCH       TUSCALOOSA         AL   FIRE DEPT/RESCUE

            GENA IN TUSCALOOSA CO.

0330 PM     TSTM WND DMG     FAYETTE                 33.69N 87.83W
03/01/2007                   FAYETTE            AL   AMATEUR RADIO

            CO RD 49. WORKSHOP DESTROYED. OTHER STRUCTURAL DAMAGE.
            POSSIBLE TORNADO DAMAGE.

0330 PM     TSTM WND DMG     SAMANTHA                33.41N 87.58W
03/01/2007                   TUSCALOOSA         AL   EMERGENCY MNGR

            STRUCTURAL DAMAGE AND GOLF BALL SIZE HAIL IN SAMANTHA.
            POSSIBLE TORNADO.

0335 PM     FLOOD            MONTGOMERY              32.35N 86.28W
03/01/2007                   MONTGOMERY         AL   AMATEUR RADIO

            VAUGHN RD. DITCHES OVERFLOWING.

0335 PM     HAIL             2 N OAK GROVE           33.22N 86.30W
03/01/2007  E0.88 INCH       TALLADEGA          AL   AMATEUR RADIO

0335 PM     TORNADO          RAMER                   32.06N 86.23W
03/01/2007                   MONTGOMERY         AL   EMERGENCY MNGR

            UNCONFIRMED TORNADO TOUCHDOWN

0345 PM     FUNNEL CLOUD     NE TUSCALOOSA           33.24N 87.54W
03/01/2007                   TUSCALOOSA         AL   EMERGENCY MNGR

0350 PM     HAIL             TUSCALOOSA              33.24N 87.54W
03/01/2007  E0.50 INCH       TUSCALOOSA         AL   TRAINED SPOTTER

0350 PM     FUNNEL CLOUD     NORTHPORT               33.24N 87.59W
03/01/2007                   TUSCALOOSA         AL   TRAINED SPOTTER

            REPORTED BY SPOTTER

0350 PM     TSTM WND DMG     SAMANTHA                33.41N 87.58W
03/01/2007                   TUSCALOOSA         AL   EMERGENCY MNGR

            ROOF DESTROYED ON HOME. POSSIBLE TORNADO DMG.

0412 PM     TSTM WND DMG     1 SE GRAYSVILLE         33.62N 86.96W
03/01/2007                   JEFFERSON          AL   LAW ENFORCEMENT

            TREES AND POWER LINES DOWN IN THE WESTWOOD COMMUNITY.

0415 PM     FUNNEL CLOUD     CARBON HILL             33.90N 87.53W
03/01/2007                   WALKER             AL   PUBLIC

            PUBLIC REPORTS A FUNNEL CLOUD OVER CARBON HILL MOVING
            TOWARD MANCHESTER.

0428 PM     FLASH FLOOD      NORTHPORT               33.24N 87.59W
03/01/2007                   TUSCALOOSA         AL   EMERGENCY MNGR

            COUNTY ROAD 171 ON NORTH SIDE OF CITY FLOODED AND
            IMPASSABLE.

&&

DES

The office that day

Everything else NWS Birmingham, AL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 1, 4:14 AM CSTSevere Thunderstorm WarningBMXFayette, Marion31 min
Mar 1, 4:25 AM CSTLake Wind AdvisoryBMXAutauga, Barbour, Bibb, Blount, Bullock, Calhoun and 33 more16 hr
Mar 1, 4:38 AM CSTSevere Thunderstorm WarningBMXCalhoun, Cleburne40 min
Mar 1, 4:55 AM CSTSevere Thunderstorm WarningBMXBlount, Jefferson35 min
Mar 1, 5:08 AM CSTSevere Thunderstorm WarningBMXCalhoun, St. Clair, Talladega37 min
Mar 1, 10:06 AM CSTSevere Thunderstorm WarningBMXLowndes, Montgomery39 min
Mar 1, 10:44 AM CSTSevere Thunderstorm WarningBMXBarbour31 min
Mar 1, 11:20 AM CSTTornado WarningBMXMarengo40 min
Mar 1, 11:47 AM CSTTornado WarningBMXMarion13 min
Mar 1, 12:00 PM CSTSevere Thunderstorm WarningBMXMarengo15 min
Mar 1, 12:04 PM CSTTornado WarningBMXChambers11 min
Mar 1, 12:07 PM CSTSevere Thunderstorm WarningBMXDallas38 min
Mar 1, 12:18 PM CSTSevere Thunderstorm WarningBMXBarbour27 min
Mar 1, 12:24 PM CSTTornado WarningBMXDallas51 min
Mar 1, 1:42 PM CSTTornado WarningBMXPike48 min
Mar 1, 2:02 PM CSTSevere Thunderstorm WarningBMXSt. Clair28 min
Mar 1, 2:02 PM CSTTornado WarningBMXPickens28 min
Mar 1, 2:11 PM CSTTornado WarningBMXMontgomery34 min
Mar 1, 2:12 PM CSTTornado WarningBMXGreene, Sumter33 min
Mar 1, 2:19 PM CSTSevere Thunderstorm WarningBMXBarbour41 min
Mar 1, 2:20 PM CSTTornado WarningBMXLowndes40 min
Mar 1, 2:23 PM CSTTornado WarningBMXMontgomery, Pike37 min
Mar 1, 2:25 PM CSTSevere Thunderstorm WarningBMXLamar35 min
Mar 1, 2:26 PM CSTTornado WarningBMXPickens34 min
Mar 1, 2:30 PM CSTTornado WarningBMXBarbour30 min
Mar 1, 2:40 PM CSTTornado WarningBMXLamar35 min
Mar 1, 2:42 PM CSTTornado WarningBMXGreene33 min
Mar 1, 2:43 PM CSTTornado WarningBMXBullock32 min
Mar 1, 2:45 PM CSTTornado WarningBMXTuscaloosa30 min
Mar 1, 2:48 PM CSTTornado WarningBMXFayette27 min
Mar 1, 2:52 PM CSTTornado WarningBMXMontgomery23 min
Mar 1, 2:57 PM CSTSevere Thunderstorm WarningBMXMarion33 min
Mar 1, 2:57 PM CSTTornado WarningBMXBarbour33 min
Mar 1, 2:59 PM CSTTornado WarningBMXSumter5 min
Mar 1, 3:01 PM CSTTornado WarningBMXPickens29 min
Mar 1, 3:07 PM CSTTornado WarningBMXMontgomery35 min
Mar 1, 3:10 PM CSTSevere Thunderstorm WarningBMXWalker, Winston35 min
Mar 1, 3:12 PM CSTTornado WarningBMXTuscaloosa33 min
Mar 1, 3:13 PM CSTTornado WarningBMXPike13 min
Mar 1, 3:13 PM CSTTornado WarningBMXJefferson, Walker32 min
Mar 1, 3:13 PM CSTTornado WarningBMXBullock32 min
Mar 1, 3:15 PM CSTTornado WarningBMXGreene17 min
Mar 1, 3:18 PM CSTTornado WarningBMXMarion, Winston42 min
Mar 1, 3:23 PM CSTTornado WarningBMXBarbour, Bullock52 min
Mar 1, 3:37 PM CSTSevere Thunderstorm WarningBMXMacon38 min
Mar 1, 3:39 PM CSTTornado WarningBMXTuscaloosa36 min
Mar 1, 3:41 PM CSTTornado WarningBMXJefferson, Tuscaloosa34 min
Mar 1, 3:48 PM CSTTornado WarningBMXWalker27 min
Mar 1, 3:51 PM CSTTornado WarningBMXPickens24 min
Mar 1, 4:00 PM CSTSevere Thunderstorm WarningBMXBullock, Elmore, Macon, Montgomery45 min
Mar 1, 4:08 PM CSTTornado WarningBMXJefferson67 min
Mar 1, 4:13 PM CSTTornado WarningBMXPickens20 min
Mar 1, 4:16 PM CSTTornado WarningBMXTuscaloosa59 min
Mar 1, 4:24 PM CSTTornado WarningBMXMacon36 min
Mar 1, 4:37 PM CSTTornado WarningBMXGreene38 min
Mar 1, 4:37 PM CSTTornado WarningBMXPike38 min
Mar 1, 4:43 PM CSTTornado WarningBMXSumter22 min
Mar 1, 4:52 PM CSTTornado WarningBMXMontgomery23 min
Mar 1, 5:02 PM CSTTornado WarningBMXBullock18 min
Mar 1, 5:06 PM CSTTornado WarningBMXMarengo26 min
Mar 1, 5:14 PM CSTTornado WarningBMXJefferson46 min
Mar 1, 5:15 PM CSTSevere Thunderstorm WarningBMXLowndes30 min
Mar 1, 5:23 PM CSTTornado WarningBMXHale19 min
Mar 1, 5:32 PM CSTTornado WarningBMXBibb43 min
Mar 1, 5:38 PM CSTTornado WarningBMXShelby37 min
Mar 1, 5:44 PM CSTSevere Thunderstorm WarningBMXPerry46 min
Mar 1, 5:48 PM CSTSevere Thunderstorm WarningBMXBlount, St. Clair42 min
Mar 1, 5:59 PM CSTSevere Thunderstorm WarningBMXEtowah46 min

Nearby

Tornado Warnings in Alabama, 2007Every tornado warning in 2007Tornadoes in 2007

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.